# SDR HALA2012030300102

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 75,548 hours, 32,543 cycles
- System (JASC): 5751 · Ailerons
- Part: Tee Fitting
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD TEE FITTING ON AFT ATTACH BEAM FOR INBD AILERON ACTUATOR ACCESS PANEL CRACKED.  REPLACED INBD TEE FITTING ON AFT ATTACH BEAM, SECURITY CHECKED GOOD.
